• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 16 публикаций
Сортировка:
по названию
по году
Статья
Eugene Stepanov, Magnani V., Trevisan D. Journal of London Mathematical Society. 2018. Vol. 97. No. 3. P. 495-522.
Добавлено: 13 декабря 2018
Статья
Balkanova O., Frolenkov D. Journal of London Mathematical Society. 2019. Vol. 99. No. 2. P. 249-272.
Добавлено: 25 августа 2019
Статья
Amerik E., Campana F. Journal of London Mathematical Society. 2017. Vol. 95. No. 1. P. 115-127.
Добавлено: 8 сентября 2016
Статья
Fonarev A., Kuznetsov A. G. Journal of London Mathematical Society. 2018. Vol. 97. No. 2. P. 24-46.
Добавлено: 7 ноября 2017
Статья
Arzhantsev I., Perepechko A., Suess H. Journal of London Mathematical Society. 2014. Vol. 89. No. 3. P. 762-778.
Добавлено: 15 ноября 2013
Статья
Kamenova L., Lu S., Verbitsky M. Journal of London Mathematical Society. 2014. Vol. 90. No. 2. P. 436-450.
Добавлено: 19 сентября 2014
Статья
Alexander I. Efimov. Journal of London Mathematical Society. 2014. Vol. 90. No. 2. P. 350-372.
Добавлено: 28 января 2015
Статья
Pushkar P. E., Ferrand E. Journal of London Mathematical Society. 2006. Vol. 74. No. 2. P. 527-544.
Добавлено: 4 октября 2010
Статья
Araujo V., Bufetov A. I., Filip S. Journal of London Mathematical Society. 2016. Vol. 96. No. 1. P. 194-218.

For Hölder cocycles over a Lipschitz base transformation, possibly non-invertible, we show that the subbundles given by the Oseledets Theorem are Hölder-continuous on compact sets of measure arbitrarily close to 1. The results extend to vector bundle automorphisms, as well as to the Kontsevich-Zorich cocycle over the Teichmüller flow on the moduli space of abelian differentials. Following a recent result of Chaika-Eskin, our results also extend to any given Teichmüller disk. © 2015 London Mathematical Society.

Добавлено: 23 декабря 2015
Статья
Skripchenko A., Troubetzkoy S. Journal of London Mathematical Society. 2018. Vol. 97. No. 2. P. 149-169.
Добавлено: 3 октября 2018
Статья
Dunin-Barkowski P., Lewanski D., Popolitov A. et al. Journal of London Mathematical Society. 2015. Vol. 92. No. 3. P. 547-565.
Добавлено: 16 ноября 2015
Статья
Verbitsky M. Journal of London Mathematical Society. 2009. Vol. 79. No. 2. P. 294-308.
Добавлено: 4 октября 2010
Статья
Eugene Stepanov, Teplitskaya Y. Journal of London Mathematical Society. 2017. Vol. 96. No. 2. P. 455-481.
Добавлено: 13 декабря 2018
Статья
Степанов Е. О., Teplitskaya Y. Journal of London Mathematical Society. 2017. Vol. 96. No. 2. P. 455-481.
Добавлено: 31 января 2018
Статья
Markaryan N. S. Journal of London Mathematical Society. 2009. Vol. 79. No. 79(2). P. 129-143.
We develop a formalism involving Atiyah classes of sheaves on a smooth manifold, Hochschild chain and cochain complexes. As an application we prove a version of the Riemann–Roch theorem.
Добавлено: 12 октября 2012
Статья
Braverman A., Michael Finkelberg. Journal of London Mathematical Society. 2017. Vol. 96. No. 2. P. 309-325.
Добавлено: 8 декабря 2017